# SDR LR7A2022041603099

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 44,114 hours, 20,102 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 354832
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Lkheed
- Component part number: 37001413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND SKIN FLEXING BETWEEN SEAMS ON LOWER SKIN AT HSS89.7R ON RH SIDE OF HORIZONTAL STAB FOUND CRACKED RIB. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000726959.
